A 42-year-old female asked:
a week after first bc chemo, no bad side effects, but tumor is oozing, and edges are itching like crazy, is itching normal? and why?
2 doctor answers • 2 doctors weighed in
Dermatology 43 years experience
See derm: See dermatologist . Many times there can be inflammation around the tumor causing these symptoms.
General Surgery 34 years experience
Chemo Is Working!: I recall from your prior questions that you have a locally advanced breast cancer with skin ulceration & that neoadjuvant chemo was advised--congratulations on starting your rx! in situations like yours, it is common to notice tumor changes even after the first few cycles. Be sure and talk w/your surgeon regarding local wound care--this oozing might get worse before it gets better. Good luck!
Last updated Dec 9, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.